# SDR 2022F00193

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: General aviation
- Aircraft: N193BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000652
- Aircraft time: 20,845 hours, 16,663 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORT - DURING FLIGHT, HYDRAULIC SYSTEM #1 SLOWLY DEPLEATED TO QTY 0. AIR RETURN TO CHS.  -  UPON AC ARRIVAL, HYD SYS 1INDICATED 4% QTY. HYD SYS 1 WAS NOT FULLY DEPLEATED. UPON INSPECTION NOTED HYD FLUID ON BELLY AND FOUND #1 HYD SYSTEM ECOLOGY BOTTLE COMPLETELY FULL. SERVICED #1 HYD SYSTEM IAW AMM 12-12-02. EMPTIED THE #1 HYD SYS ECOLOGY BITTLE AND CLEANED BELLY OF AC. OPENED ALL BELLY DOORS AND RAN HYD SYST ELEC HYD PUMPS FOR APPROX. 2 HOURS AND CYCLED ALL FLT CONTROL SURFACES, SPOILERS IAW AMM 27-00-00, THRUST REVERSERS IAW AMM 78-30-00, LANDING GEAR IAW AMM 32-00-00 AND BRAKES IAW AMM 32-40-00 MULTIPLE CYCLES AND PERFORMED LEAK CHECK OF HYD SYS IAW AMM 29-10-00 WITH NO LEAKS NOTED AT THIS TIME. FLT CREW PERFORMED ENGINE RUN AND PERFORMED LEAK CHECK OF HYDRAULIC SYSTEM DURING ENGINE RUN WITH NO LEAKS NOTED AT THIS TIME. INSPECTED #1 HYD SYS ECOLOGY BOTTLE AFTER ALL OPS CHECKS WITH NO FLUID NOTED IN THE BOTTLE. #1 SYS HYD SYS QTY INDICATION DURING ALL OPS CHECK REMAINED STEADY. CHECKED HYD SYS #1 CASE DRAIN DELTA P INDICATORS IAW AMM 29-11-07, NO IDICATORS POPPED.
